# SDR REXA2022061401211

- Difficulty date: May 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL (ANGLE) AT DD7 BETWEEN FS 338 - 327 IS CORRODED.	REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
